Ask an expert
Question

18 Sep

My menstrual cycle
dear doc, last four months I took a HPV test and MMR test, since then I have not seen my period which is almost for months now, I don't know if its something that normally happens to 14 years old teenage girls like me or it has something to do with these vaccines. I am quite worried.
Answer
Expert
Fertility expert

30 Sep

Dear Anonymous,

Menstrual disturbances have rarely been reported post vaccination for HPV, MMR and now more recently even with the covid vaccine. 

We unfortunately do not fully understand what the reason behind this is as yet. 

However in your case there may be other reasons why you are not menstruating. As this is worrying you it may be a good idea for you to see your doctor to exclude anything serious. 

Answered by Dr T Mohamed



The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
30% - 9699 votes
No
70% - 23148 votes
Vote